# SDR AALA202212076857

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 31,974 hours, 13,407 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 35008307
- Part serial: 5707
- Condition: Faulted
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT CIRCUIT BREAKER A-19 ON P6-2 PANEL FOR OVERHEAT WHEEL WELL AND WING TO BODY POPPED. FLIGHT DIVERTED TO IND LANDING SAFELY. REPLACED OVERHEAT DETECTION CONTROL MODULE M00237 PER AMM 26-18-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
